Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

181 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Medication to improve digestion

hi, i have been consuming 1 tablet of unienzyme after every meal to improve my digestion. i have been doing this since the past 2 months. are there any side-effects or can i continue with the same. or probably if you can propose a better alternative. thnx
Wed, 4 May 2011
Report Abuse
Question is related to
Medical Topics
  User's Response
hi welcome to health care magic.firstly you chew properly.get enough water,increased your dietary fiber dry fruits dates,figs,beans.ground flaxseed are natural laxative,peppermint oil can reduse abdominal pain,bloating,gas,take yourgut,chees,fermented food which contain lactobacillus which help in digestion,drink a glass of warm water with sqeezlemonand dash of salt before mealwhich remove excess of bile from liver aid in breakdown of food improve digestion,eat fresh ppapya for deseat which having natural digestive enzyme help in breakdown of food.
thanks.bye tc
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Dear Jaydeep,thanks for posting your query.Uni enzyme contains digestive enzymes which helps in digestion of food substance.You can take it.To avoid this kind of digestive problem please avoid eating large portions at a time,avoid too much of fat,have regular meals,do not drink too much soft drink or hard drink.Take regular sleep and do regular exercise.bye and take care.
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
take smalll and frequent foods. drink lot of water.take more amount of fibres like green veg and fruits. avoid junk fatty food. do regular exercises mainly cardio.yoga also helpful.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve had type 2 diabetes for 14 years. I m 55 years old and 45 pounds over weight. I take synjardy 12.5 - 1000mg,lantus 40 units and victoza 1.2mg. I also take Lisinopril 20 mg and atorvastatin 40 mg. a muiti viamin and a coated aspirin 81 mg. my blood sugar is at 140 and my a 1 c is at 9.2. It takes 6 - 8 hours for my food to degist . i get really hungery after my food degisted. What I need to do to help degistuion.

doctor1 MD

Hello Sir, I am 28 year old. i have a serious problem of premature ejaculation. i get angry very quick by nature and have low patience. i also dont have good digestive system, i did lycopodium and bufo rana but they improve in erectile but no improvement in pE

doctor1 MD

i am having abdominal pain around my stomach, starting from upper level going left and right side...its like a heartburn.plus i am having lots of gazes and bloating,but i have digestion problems i hardly digest once a day.i have been taking ganaton 3times daily for 3days now,i i didnt feel improvment. please doctors what do u advise?!!! looking forward to your reply and advice. tania

Recent questions on  Digestive enzyme

doctor1 MD

I had a HIDA scan yesterday and following the procedure I have had a headache. I am not prone to headaches , so I am assuming this has something to do with the test. I also had pain and nausea during the injection od the CCK, which I understand is a common side effect of the exam and has no relevance as to wether the gallbladder is or is not functioning appropriately. My symptoms are atypical in that I do not have upper right quadrant pain, rather I have mid upper abdominal pain that is constant and does not change in intensity when I eat fatty foods. I have had an Abdominal U/S and CAT Scan with contrast; both were neg. My pancreatic enzymes are normal, but I have a chronic elevation of the alk. Phos. Sometimes as high as 192 and several years ago it soared to 592. Nothing ever developed............I am a retired RN.

doctor1 MD

i am on milk thistle and digestive enzymes for my liver and digestive function, also taking armafdorce immune booster. I am struggling with my weight and have been put on duromine 40mg just to help kick start the weight loss. will it interfear with my other medications? i am 79kg and am 38 years old. I have always been round the 64kg mark but over the last year no matter what i do i am just putting on weight

doctor1 MD

I gave up smoking 18 months ago and have been slightly constipated ever since. Its better than it was but I still find it difficult to go every day and if I don't go my stomach gets hard and I get terrible cramps. I have found that drinking a small amount of prune juice everyday helps a bit but if I drink too much then I get diahorrea. I am healthy 31 year old female. I am not overweight and I eat a very healthy diet including lots of fruit and vegetables. I have tried taking digestive enzymes, linseed oil, califig, fiber supplements. None of it has particularly helped and I am sick of worring about when I am going to be able to "go" and how long it is going to take.

Perhaps the smoking in some way had a very negative effect on my digestive system? I have read online that others have experienced these symptoms too. Please - any advice you can give would be very helpful

doctor1 MD

Hi, I eat healthly, I use alkalising salts twice daily I take digestive enzymes, vitamin d3, selenium and iodine drops in the morning.for breakfast I have a protein smoothy with fresh orange juice raspberries and udos oil. I eat about every three hours either snacking on nuts or a salad with a form of protein in it. At night I eat a protein either fish, meat or soya, and green veg. And supplement wise in the evening I take digestive enzyme 4 fish oil capsules, selenium and iodine. Also I forgot to mention every main meal I take a digestive enzyme and 1 D3. But when ever I go to the toilet I have a very loose stool, why is this please?

doctor1 MD

My 82 year old wife has poor digestion and bad teeth and has resorted to only eating heavy cream soups, and getting protein from Boost and another protein drink-- with vitamin spiked fruit/protein shake in the morning. Last night, she had...

doctor1 MD

I recently visited paed for 3month checkup and he suggested 2 new medicine apart from existing Vit D3. New: 1. Neopeptine drops -2 weeks only 2.A2Z drops Existing Depura Vit D3 drops Pls suggest whether multivitamins (A2Z) and Neopeptine is...

doctor1 MD

For Dr. Bhagyesh V. XXXXXXX I hope u will be fine doctor. I have some questions that i hope you will answer same like before.. as u know last month i was having problem of chest pain and heartburing. That aftet gaviacon very much reduced and now...